| Catalog Number |
0066814 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 23mar2018, which performed as expected.(b)(4).
Event or Problem Description
On (b)(6) 2018, a european (b)(6) customer site reported an unexpected negative antibody screen when using capture-r ready-screen (3) with an echo lumena instrument.